# SDR ASOA03422

- Difficulty date: September 7, 2003
- Submitted: October 14, 2003
- Operation: Air carrier
- Aircraft: N834AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7254
- System (JASC): 5260 · Entrance Stairs
- Part: Step
- Part number: 601R3190169
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING GROUND INSPECTION IN ATL, THE FLIGHT ATTENDANT REPORTED THE HYDRAULIC ASSIST ON THE MAIN CABIN DOOR CABLE WAS INOPERATIVE.  UPON INSPECTION MAINTENANCE FOUND THE BOTTOM STEP ON THE PASSENGER DOOR BROKEN.  MAINTENANCE REMOVED AND REPLACED THE BOTTOM STEP ON THE PASSENGER DOOR.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
